| Model Number |
PDV60FA |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to quest medical by (b)(6) of an alleged leaking iv administration set, requiring the set to be changed out.It was confirmed that there were no patient complications.
Additional Manufacturer Narrative
The suspect device was received by quest medical on (b)(6) 2022.Subsequent investigation of the device confirmed the reported complaint condition, as the device was found to be leaking at the distal end of the filter.Quest will continue to monitor complaint trends for this condition.